# SDR ASAA2015061312069

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,396 hours, 5,174 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9919425
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,080 hours, 18,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF "AUTO FAIL" & "ALTN" LIGHTS ILLUMINATED IAW QRH, SWITCHED TO ALT MODE. NORMAL PRESSURIZATION THROUGHOUT FLIGHT.  ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROLLER NR 1, OPS CHECKED GOOD IAW MM 21-31-01 AND 21-31-00.
